So, Not only do fertility drugs make you feel moody, bloated, dizzy, headaches, sickly, hot flushes, emotional, but also you gain weight!
This became all to apparent at a wedding we went to yesterday. I knew i had gained 2 kilo's, which doesn't sound like much, but it kinda will start to add up, if I then gain more during IVF. At this wedding we got a couple of pictures,and I just looked yuck. I may be acting stupid and saying this sounds very vein and superficial, but after all the other terrible side effects and how you feel inside it would be nice just to still look good from the outside.I do know this is really the last thing I should be worried about, and I'm kind of contradicting myself here, I do care but at the same time I don't care, if that makes sense. We all want to still look good right? even if we feel crap, looking good would be nice.
Oh well, what can you do......Its all part of it, and one day when we are happy and have lot's of children running around, this will all just be a distant memory, and running around after all the children we are going to have is a good way to lose those kilo's!